# SDR DLM90050526

- Difficulty date: September 7, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 27,852 hours, 14,665 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Crank Assy
- Part number: 59663091
- Condition: Cracked
- Location: Left Pylon Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT PYLON FLAP ACTUATOR CONTROL ROD BRACKET IPC27-51-00-35 ITEM 145 CRACKED AT SPLINE BOSS CLAMPING AREA RESULTING IN  LOSS OF MOVEMENT OF LEFT PYLON FLAP PANEL.  MFG P/N 5966309-1.  REPLACED SAME.
